# SDR V0XR201102210001

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 26,114 hours, 24,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAT CHANNEL BEAM AT FR 18 - 25 IS CORRODED BEYOND LIMITS. R & R BEAM.
